# SDR 98UAL900164

- Difficulty date: April 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7467U
- Make and model: Boeing 727222
- Aircraft serial: 21921
- Engine: Pwa JT8D15
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Condition: Failed
- Location: Lt Pack
- Component: Airresearch, 6056751
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AT PUSH BACK LEFT PACK TRIPPED AND CABIN FILLED WITH SMOKE.  *S/D*  REPLACED LEFT HAND GROUND COOLING FAN DUE TO FAILURE.
